# SDR MZZA2009071300086

- Difficulty date: July 13, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 31,768 hours, 11,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141A5211U1
- Condition: Corroded
- Location: Bs 260-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE CHANNEL AT BS 260-270, BL 0 FOUND CORRODED ON TOP SURFACE.  CHANNEL REMOVED AND REPLACED IAW SRM 51-10-02, HOLES PICKED-UP PER SRM 51-40-05.  FASTENER INSTALLED PER SRM 51-40-02 REV 35.
